EconPapers    
Economics at your fingertips  
 

Fluctuations for annihilations of Brownian spheres

Mathew D. Penrose

Stochastic Processes and their Applications, 1994, vol. 51, issue 1, 167-189

Abstract: As a model for a diffusion-limited chemical reaction, we consider a large number N of spheres, of small radius rN, which perform independent Brownian motions in Euclidean space and annihilate one another on contact. We consider the point process of annihilations, and show that according to the limiting behavior of rN, this point process may converge weakly, either to a Poisson process or (after re-normalization) to white noise.

Keywords: Chemistry; Reaction; Diffusion; Brownian; motion; Central; limit; theorem; White; noise; Poisson; process; U-statistics (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90023-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:1:p:167-189

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:51:y:1994:i:1:p:167-189